Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2014, Issue 690

Issues

K-theoretic Schubert calculus for OG(n,2n+1) and jeu de taquin for shifted increasing tableaux

Edward Clifford / Hugh Thomas
  • Department of Mathematics and Statistics, University of New Brunswick, Fredericton, New Brunswick, E3B 5A3, Canada
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Alexander Yong
Published Online: 2012-08-09 | DOI: https://doi.org/10.1515/crelle-2012-0071

Abstract.

We present a proof of a Littlewood–Richardson rule for the K-theory of odd orthogonal Grassmannians OG(n,2n+1), as conjectured by Thomas–Yong (2009). Specifically, we prove that rectification using the jeu de taquin for increasing shifted tableaux introduced there, is well-defined and gives rise to an associative product. Recently, Buch–Ravikumar (2012) proved a Pieri rule for OG(n,2n+1) that confirms a special case of the conjecture. Together, these results imply the aforementioned conjecture.

About the article

Received: 2010-08-14

Revised: 2012-02-14

Published Online: 2012-08-09

Published in Print: 2014-05-01


Funding Source: NSERC Discovery

Funding Source: NSF

Award identifier / Grant number: DMS-0601010

Funding Source: NSF

Award identifier / Grant number: DMS-0901331


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2014, Issue 690, Pages 51–63, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2012-0071.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zachary Hamaker, Adam Keilthy, Rebecca Patrias, Lillian Webster, Yinuo Zhang, and Shuqi Zhou
Journal of Combinatorial Theory, Series A, 2017, Volume 151, Page 207

Comments (0)

Please log in or register to comment.
Log in